MathSciNet Relay Station
MathSciNet bibliographic data
MR364124 (51 #379) 10F40 (10A35)
Nathanson, Melvyn B. Linear recurrences and uniform distribution. Proc. Amer. Math. Soc. 48 (1975), 289–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement